MAUDE Adverse Event Report: M.I.TECH CO., LTD. HANAROSTENT?? ESOPHAGUS TTS (CCC)

M.I.TECH CO., LTD. HANAROSTENT?? ESOPHAGUS TTS (CCC)
Model Number ECBA-20-100-180
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted as an initial mdr by the manufacturer.The distributor also submitted a report (reference no:(b)(4).Based on the description, this case involves the stent issue (stent fracture) of an esophaseal stent.We are currently confirming through the distributor whether the product can be retrieved.If the product becomes available, we will perform a product analysis and prepare the report by identifying the most probable root cause.If the product cannot be retrieved, the report will be prepared based on theoretical analysis and a review of the device history record (dhr).The initial mdr submission was delayed because m.I.Tech was not aware that distributors had independently submitted mdrs, as several notifications were sent to an inactive email address and no internal process yet existed to routinely verify distributor-submitted reports.This gap has now been addressed through olympus staff retraining, initiation of a capa, and m.I.Tech's implementation of a regular review process to ensure timely identification of mdr-reportable events.
 
Event or Problem Description
The customer (b)(6) reported to olympus representative (b)(4) that the ecba-20-100-180 hanaro stent was placed in the patient on (b)(6) and fractured and broke apart in the patient.The doctor retrieved both pieces from the patient.
 
Event or Problem Description
The customer (b)(6) reported to olympus representative (b)(6) that the ecba-20-100-180 hanaro stent was placed in the patient on march 1 and fractured and broke apart in the patient.The doctor retrieved both pieces from the patient.
 
Additional Manufacturer Narrative
This follow-up report is intended to correct the coding terms that were either incorrectly entered or omitted in the previous report.This report is being submitted as an initial mdr by the manufacturer.The distributor also submitted a report (reference no: (b)(4)).Based on the description, this case involves the stent issue (stent fracture) of an esophaseal stent.We are currently confirming through the distributor whether the product can be retrieved.If the product becomes available, we will perform a product analysis and prepare the report by identifying the most probable root cause.If the product cannot be retrieved, the report will be prepared based on theoretical analysis and a review of the device history record (dhr).The initial mdr submission was delayed because m.I.Tech was not aware that distributors had independently submitted mdrs, as several notifications were sent to an inactive email address and no internal process yet existed to routinely verify distributor-submitted reports.This gap has now been addressed through olympus staff retraining, initiation of a capa, and m.I.Tech's implementation of a regular review process to ensure timely identification of mdr-reportable events.

Brand Name
HANAROSTENT?? ESOPHAGUS TTS (CCC)
Common Device Name
HANAROSTENT?? ESOPHAGUS TTS (CCC)
Manufacturer (Section D)
M.I.TECH CO., LTD.
174 habuk 2-gil, jinwi-myeon
pyeongtaek, gyeonggi, 17706
KS  17706
Manufacturer Contact
taejun kwon
174 habuk 2-gil, jinwi-myeon
pyeongtaek, gyeonggi, 17706
KS   17706
MDR Report Key23775586
Report Number3008146331-2025-00006
Device Sequence Number18664898
Product Code ESW
UDI-Device Identifier08806367088529
UDI-Public08806367088529
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECBA-20-100-180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown